# SDR CALA2024041101036

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 102,963 hours, 10,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FND CABIN RH SIDE CEILING EMERGENCY LIGHT DIM.  REPLACED OVERDOOR R4 EMERGENCY LT POWER SUPPLY BATTRY PACK AT M33409, CARRIED OUT EMERGENCY LT TEST,RESULT NORMAL REF AMM 33-51-06-960-802 REV.100
